# SDR HNAA2009061600172

- Difficulty date: June 11, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 45,544 hours, 50,720 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Part serial: 022
- Condition: False Indication
- Location: Rt Mlg
- Part time: 34,805 hours, 39,141 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR INOPERATIVE. CAUTION LIGHT ILLUMINATED FOR APPROXIMATELY 30 SECONDS THEN CLEARED, BUT RIGHT HAND MAIN LANDING GEAR DOOR REMAINED OPEN AND LANDING GEAR WAS EXTENDED MANUALLY.(NO FURTHER FAULTS NOTED THRU LANDING, TAXI OR SHUTDOWN AT THE GATE)HISTORY: ATA 12-27-29-31-32&34 - NO HISTORY. REMOVED AND REPLACE PROXIMITY SENSING ELECTRONIC UNIT AND RELAY 3261-K8 PER STANDARD PRACTICES OPS CHECK GOOD
